MathSciNet Relay Station
MathSciNet bibliographic data
MR1974445 51M10 (51M30 53C35)
Masala, G. Regular triangles and isoclinic triangles in the Grassmann manifolds $G_2(\Bbb R^N)$. Rend. Sem. Mat. Univ. Politec. Torino 57 (1999), no. 2, 91–104 (2002).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement